# SDR IXXA96145

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Dr Opening
- Part time: 58,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE EXTERNAL FUSELAGE PLATING AT THE FORWARD UPPER CORNER OF THE FORWARD LOWER CARGO DOOR OPENING.  THE CRACK WAS REMOVED BY CUTOUT, AND FABRICATION AND INSTALLATION OF A FILLER AND REPAIR DOUBLERS IAW THE STRUCTURAL REPAIR MANUAL 53-2-0, FIGURE 20.  (M)
